Logotipo de Universidad de Sevilla
VICERRECTORADO DE INVESTIGACIÓN
Logotipo Andalucía Tech
Letras Universidad de Sevilla

Ficha personal - Manuel Ordóñez Cabrera


Manuel Ordóñez Cabrera
Telefono: 954557983
Email: Solicitar correo
Perfil en ORCID: 0000-0002-3735-6030
Perfil en Scopus: 6504638498
Perfil en Dialnet: 115419

Grupo de Investigación: Análisis Funcional no Lineal
Departamento/Unidad: Análisis Matemático
Situación profesional: Profesor Titular de Universidad

Participa en los siguientes proyectos/ayudas en la US:

  • Proyectos:
    • Métodos del Análisis Funcional Aplicados a: Problemas no Lineales, Teoría de Juegos y Lineabilidad (PGC2018-098474-B-C21 - Equipo de Investigación)
    • Aplicaciones del Análisis Funcional a la Resolución de Problemas no Lineales, en Optimización Convexa y a la Lineabilidad (MTM2015-65242-C2-1-P - Equipo de Investigación)
    • Aplicaciones del Análisis Funcional a la Resolución de Ecuaciones no Lineales, Problemas de Optimización y Ciclicida (MTM2012-34847-C02-01 - Investigador)
    • Operadores no expansivos, monótonos, acretivos y ciclicos: aplicaciones (MTM2009-10696-C02-01 - Investigador)
    • Análisis Matemático (P08-FQM-03543 - Investigador)
    • Teoría métrica del punto fijo, hiperciclicidad y aplicaciones (MTM2006-13997-C02-01 - Investigador)
    • Análisis Matemático (EXC/2005/FQM-627 - Investigador)
    • Aplicaciones de la geometría de los espacios de banach a la teoría métrica del punto fijo. Universalid en espacios de funciones analíticas (BFM2003-03893-C02-01 - Investigador)
    • Aplicaciones de la geometría de espacios de banach en la teoría del punto fijo (BFM2000-0344-C02-01 - Investigador)

  • Ayudas:
    • Incentivo al Grupo de Investigación FQM-127 (2017/FQM-127 - Investigador)
    • Incentivo al Grupo de Investigación FQM-127 (2011/FQM-127 - Investigador)
    • Incentivo al Grupo de Investigación FQM-127 (2010/FQM-127 - Investigador)
    • Ayuda a la Consolidación del Grupo de Investigación FQM-127 (2009/FQM-127 - Investigador)
    • Ayuda a la Consolidación del Grupo de Investigación FQM-127 (2008/FQM-127 - Investigador)
    • Ayuda a la Consolidación del Grupo de Investigación FQM-127 (2007/FQM-127 - Investigador)
    • Ayuda a la Consolidación del Grupo de Investigación FQM-127 (2006/FQM-127 - Investigador)
    • Ayuda a la Consolidación del Grupo de Investigación FQM-127 (2005/FQM-127 - Investigador)

Cobertura de la base de datos de proyectos, véase aqui


Publicaciones:

Publicaciones en Revistas
Soriano Arbizu, Jose Maria, Ordoñez Cabrera, Manuel:
Compact perturbations of a strongly positive operator. 2018. Vol. 15. Núm. 1, art. 23

Soriano Arbizu, Jose Maria, Ordoñez Cabrera, Manuel:
Compact perturbations of a strongly positive operator. En: Mediterranean Journal of Mathematics. 2018. Vol. 15. Núm. 1, art. 23. Pag. 1-14

Bernal González, Luis, Ordoñez Cabrera, Manuel:
Lineability criteria, with applications. En: Journal of Functional Analysis. 2014. Vol. 266. Pag. 3997-4025

Soriano Arbizu, Jose Maria, Ordoñez Cabrera, Manuel:
Continuation methods and condensing mappings. En: Nonlinear Analysis, Theory, Methods and Applications. 2014. Vol. 102. Pag. 84-90

Wu, Yongfeng, Ordoñez Cabrera, Manuel, Volodin, Andrei:
Complete convergence and complete moment convergence for arrays of rowwise END random variables. En: Glasnik Matemati¿ki. 2014. Vol. 49. Núm. 69. Pag. 447-466

Wu, Yongfeng, Ordoñez Cabrera, Manuel, Volodin, Andrei:
On limiting behavior for arrays of rowwise negatively orthant dependent random variables. En: Journal of the Korean Statistical Society. 2013. Vol. 42. Pag. 61-70

Bernal González, Luis, Ordoñez Cabrera, Manuel:
Spaceability of Strict Order Integrability. En: Journal of Mathematical Analysis and Applications. 2012. Vol. 385. Pag. 303-309

Ordoñez Cabrera, Manuel, Rosalsky, Andrew, Volodin, Andrei:
Some theorems on conditional mean convergence and conditional almost sure convergence for randomly weighted sums of dependent random variables. En: Test. 2012. Vol. 21. Núm. 2. Pag. 369-385. 10.1007/s11749-011-0248-0

Qiu, de Hua, Hu, Tien Chung, Ordoñez Cabrera, Manuel, Volodin, Andrei:
Complete convergence for weighted sums of arrays of Banach-space-valued random elements. En: Lithuanian mathematical journal. 2012. Vol. 52. Núm. 3. Pag. 316-325

Chen, Pingyan, Ordoñez Cabrera, Manuel, Volodin, Andrei:
L_1-Convergence for Weighted Sums of Some Dependent Random Variables. En: Stochastic Analysis and Applications. 2010. Vol. 28. Pag. 928-936

Ordoñez Cabrera, Manuel, Volodin, Andrei:
On Cantrell-Rosalsky's Strong Laws of Large Numbers. En: Statistics & Probability Letters. 2009. Vol. 79. Núm. 6. Pag. 842-847

Sung, Soo Hak, Ordoñez Cabrera, Manuel, Hu, Tien Chung:
On Complete Convergence for Arrays of Rowwise Independent Random Elements. En: Journal of the Korean Mathematical Society. 2007. Vol. 44. Núm. 2. Pag. 467-476

Volodin, Andrei, Ordoñez Cabrera, Manuel, Hu, Tien Chung:
Convergence Rate of the Dependent Bootstrapped Means. En: Theory of Probability and Its Applications. 2006. Vol. 50. Núm. 2. Pag. 337-346

Ordoñez Cabrera, Manuel, Volodin, Andrei:
Convergence of Randomly Weighted Sums of Banach-Space-Valued Random Elements Under Some Conditions of Uniform Integrability. En: Journal of Mathematical Sciences. 2006. Vol. 138. Núm. 1. Pag. 5450-5459

Hu, Tien Chung, Ordoñez Cabrera, Manuel, Volodin, Andrei:
Almost Sure Lim Sup Behavior of Dependent Bootstrap Means. En: Stochastic Analysis and Applications. 2006. Vol. 24. Núm. 5. Pag. 939-952

Ordoñez Cabrera, Manuel, Volodin, Andrei:
Mean Convergence Theorems and Weak Laws of Large Numbers for Weighted Sums of Random Variables Under a Condition of Weighted Integrability. En: Journal of Mathematical Analysis and Applications. 2005. Vol. 305. Núm. 2. Pag. 644-658

Hu, Tien Chung, Ordoñez Cabrera, Manuel, Volodin, Andrei:
Asymptotic Probability for the Bootstrapped Means Deviations from the Sample Mean. En: Statistics & Probability Letters. 2005. Vol. 74. Núm. 2. Pag. 178-186

Hu, Tien Chung, Ordoñez Cabrera, Manuel, Sung, Soo Hak, Volodin, Andrei:
Complete Convergence for Arrays of Rowwise Independent Random Variables. En: Daehan Suhaghoe Nonmunjib. 2003. Vol. 18. Núm. 2. Pag. 375-383

Hu, Tien Chung, Ordoñez Cabrera, Manuel, Sung, Soo Hak, Volodin, Andrei:
Complete Convergence of Weighted Sums in Banach Spaces and the Bootstrap Mean. En: Lobachevskii Journal of Mathematics. 2002. Vol. 10. Pag. 17-26

Ordoñez Cabrera, Manuel, Sung, Soo Hak:
On Complete Convergence of Weighted Sums of Random Elements. En: Stochastic Analysis and Applications. 2002. Vol. 20. Núm. 1. Pag. 21-32

Ordoñez Cabrera, Manuel, Volodin, Andrei:
On Conditional Compactly Uniform PTH-Order Integrability of Random Elements in Banach Spaces. En: Statistics & Probability Letters. 2001. Vol. 55. Núm. 3. Pag. 301-309

Hu, Tien Chung, Ordoñez Cabrera, Manuel, Volodin, Andrei:
Convergence of Randomly Weighted Sums of Banach Space Valued Random Elements and Uniform Integrability Concerning the Random Weights. En: Statistics & Probability Letters. 2001. Vol. 51. Núm. 2. Pag. 155-164

Antonova, Oksana, Bronnikova, Swetlana, Davydova, Veronika, Ordoñez Cabrera, Manuel:
The Weak Law of Large Numbers in Martingale Type $p$ Banach Spaces Under a General Condition of Cesaro Type. En: Russian Mathematics. 2000. Vol. 44. Núm. 3. Pag. 1-5

Hong, Dug Hun, Ordoñez Cabrera, Manuel, Sung, Soo Hak, Volodin, Andrei:
On the Weak Law for Randomly Indexed Partial Sums for Arrays of Random Elements in Martingale Type P Banach Spaces. En: Statistics & Probability Letters. 2000. Vol. 46. Núm. 2. Pag. 177-185

Adler, Andre, Ordoñez Cabrera, Manuel, Rosalsky, Andrew, Volodin, Andrei:
Degenerate Weak Convergence of Row Sums for Arrays of Random Elements in Stable Type $p$ Banach Spaces. En: Bulletin of the Institute of Mathematics. 1999. Vol. 27. Núm. 3. Pag. 187-212

Ordoñez Cabrera, Manuel, Hong, Dug Hun, Sung, Soo Hak, Volodin, Andrei:
Otra Vez Sobre la Ley Debil en Espacios Banach Martingala Tipo P. En: Extracta Mathematicae. 1999. Vol. 14. Núm. 1. Pag. 45-50

Ordoñez Cabrera, Manuel:
Convergence in Mean of Weighted Sums of $\{ A\sb{nk}\}$-Compactly Uniformly Integrable Random Elements in Banach Spaces. En: International Journal of Mathematics and Mathematical Sciences. 1997. Vol. 20. Pag. 443-450

Ordoñez Cabrera, Manuel:
Convergence of Weighted Sums of Random Variables and Uniform Integrability Concerning the Weights. En: Collectanea Mathematica. 1994. Vol. 45. Núm. 2. Pag. 121-132

Ordoñez Cabrera, Manuel:
Uniform Integrability and Convergence in the PTH-Mean of Randomly Weighted Sums. En: Extracta Mathematicae. 1989. Vol. 4. Núm. 2. Pag. 84-86

Ordoñez Cabrera, Manuel:
Limit Theorems for Randomly Weighted Sums of Random Elements in Normed Linear Spaces. En: Journal of Multivariate Analysis. 1988. Vol. 25. Núm. 1. Pag. 139-145

Aportaciones a Congresos
Ordoñez Cabrera, Manuel, Volodin, Andrei:
Limit Theorems for Weighted Sums of H-Integrable Random Variables. Comunicación en congreso. XXV International Seminar on Stability Problems for Stochastic Models. Maiori/Salerno (Italy). 2005. Transactions of XXV International Seminar on Stability Problems for Stochastic Models. 213. 220

Hu, Tien Chung, Ordoñez Cabrera, Manuel, Volodin, Andrei:
Asymptotic Probability for the Dependent Bootstrapped Means Deviations from the Sample Means. Comunicación en congreso. XXV International Seminar on Stability Problems for Stochastic Models. Maiori/Salerno (Italy). 2005. Transactions of XXV International Seminar on Stability Problems for Stochastic Models. 164. 171

Ordoñez Cabrera, Manuel:
Convergence in the Rth-Mean of Weighted Sums of Random Elements in Separable Banach Spaces. Comunicación en congreso. Congreso Nacional de Estadística e I.O. 1995

Ordoñez Cabrera, Manuel:
Sobre la Convergencia de Sumas de Elementos Aleatorios en Espacios de Banach. Comunicación en congreso. XV Jornadas Luso-Espanholas de Matemática. Evora. 1991. Actas XV Jornadas Hispano-Lusas. 33. 38

Ordoñez Cabrera, Manuel:
Convergencia en Media R-Esima de Sumas Aleatoriamente Ponderadas de Elementos Aleatorios en un Espacio de Banach. Comunicación en congreso. Reunión Nacional de la Seio. Oviedo. 1985. XV Reunión Nacional de la Seio. 517. 522

Ordoñez Cabrera, Manuel:
Convergencia de Dobles Sucesiones de Variables Aleatorias. Comunicación en congreso. Jornadas Matemáticas Hispano-Lusas. Salamanca. 1982. IX Jornadas Matemáticas Hispano-Lusas. 695. 698

Vicerrectorado de Investigación. Universidad de Sevilla. Pabellón de Brasil. Paseo de las Delicias s/n. Sevilla